# SDR 2007UALA02660

- Difficulty date: July 15, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 45,788 hours, 6,897 cycles
- Engine: Pwa PW4090
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 100 MIRROR LIGHT ASSY SHOWED SIGNS OF OVERHEATING.    [08-07-07]   REPLACED LIGHT ASSY AND BALLAST. OP CK GOOD.
